UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/38189

タイトル: A lower bound for dilatations of certain class of pseudo-Anosov maps of Riemann surfaces
著者: Zhang, C.
キーワード: Riemann surfaces
pseudo-Anosov
Dehn twists, dilatations
Mapping classes
Teichm\"{u}ller spaces
発行日: 2009年11月30日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 16 (2009), No. 3, Page 441-460
抄録: Let S be a Riemann surface of type (p, n) with 3p + n > 4 that contains at least one puncture a. Let p,n denote the set of pseudo-Anosov maps of S that are isotopic to products of two Dehn twists and are isotopic to the identity map on ˜ S = S ∪ {a}. In this article, we give a lower bound for dilatations of elements of p,n. We also estimate for any hyperbolic structure of ˜ S the hyperbolic lengths of those filling closed geodesics of ˜ S stemming from the elements of p,n.
URI: http://hdl.handle.net/2261/38189
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms160303.pdf225.76 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください